# SDR SWAA2015031237389

- Difficulty date: March 5, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 21,106 hours, 12,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT LT FLOOR SUPPORT Z ANGLE CORRODED BETWEEN BS 440 - 500D, LBL 24.  REMOVED Z ANGLE IAW SRM.
